# SDR DXTA2022031458350

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0193
- Aircraft time: 2,747 hours, 1,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: REPEAT WRITE UP. THE MAIN CABIN DOOR IS DIFFICULT TO CLOSE. IT STOPS JUST SHORT OF COMPLETELY CLOSING DURING THE LIFT SEQUENCE. // SIGNOFF// INSPECTION OF DOOR FOR OBVIOUS SIGNS OF CHAFFING AND WEAR. NONE NOTED. CONNECTED LH AND
RH MAIN BATTS PER CE-680A AMM 24-30-01. OPENED AND CLOSED DOOR SEVERAL TIMES FROM BOTH THE INSIDE AND OUTSIDE SWITCHES PER CE-680A AMM 52-10-00, NO DEFECTS NOTED. CONSULTED WITH OPERATION OF DOOR MOTOR AND ACTUATION SYSTEM PER CE·680A AMM 52-15·00 FOR OPERATING PARAMETERS. NOTED DOOR MOTOR LIMITS ARE 12 SECONDS FOR OPERATION
AND IS OVERCURRENT PROTECTED AT 21 AMPS CONTINUOUS AND 65 AMPS INSTANTANEOUSLY, POWERED ON AIRCRAFT WITH ONLY BATTERIES AND BROUGHT UP ELECTRICAL SYSTEM SYNOMPTIC PAGE TO CHECK FOR CURRENT DRAW. NO LOAD, BATTS EQUALIZE AT-25 AMPS LAND ·35 AMPS R. OEPRATED DOOR AND L BATT RECEIVED EXTRA 10AMP LOAD CONTINUOUSLY
THROUGHOUT CYCLE AND OPERATED WITHIN 8 SECONDS, WELL WITHIN GIVEN PARAMETERS. PERFORMED CYCLE SEVERAL MORE TIMES WITH SAME RESULTS. POWERED ON APU PER CE-680A AMM 49-00-00 AND LET APU GENERATOR CHARGE BATTERIES TO FULL. ONCE CHARGING AMPS FOR BOTH BATTS REACHED O, ATTEMPTED DOOR CLOSING AGAIN WITH SAME RESULTS, TURNED OFF APU
AND REMOVED BATTERY POWER, SPOKE WITH MCC AND RELAYED FINDINGS. MCC ELECTED TO CALL THE OPERATION OF THE DOOR SATISFACTORY.
